# SDR C2XA01IA028

- Difficulty date: January 13, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145
- Aircraft serial: 145302
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192867822
- Condition: Broken
- Location: Cabin
- Component: Light
- Component part number: 66901
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4027, DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION OF AISLE PATH EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE AFFECTED SECTION OF LIGHT STRIP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
